# SDR CALA2022030700591

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141A550519
- Condition: Corroded
- Location: Sta 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SIDE OF FRAME AT FWD WET  AREA AT STA 344, WL 208.1 BETWEEN LBL 16.0-RBL 16.0 (REF AAR RFD NR 99920600). REPAIRED UPPER SIDE OF FRAME AT FWD WET AREA AT STA. 344 WL 208. 1 BETWEEN LBL 16.0-RBL 16.0 IAW B737-900 SRM 53-10-51-2R-9 (WORK ACCOMPLISHED BY
